# SDR UHLA2014122700865

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 13,682 hours, 10,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT SIGN BY L1 DOOR IS CRACKED.  R & R THE EXIT SIGN IAW AMM 33-50-17. OPS CHECKED GOOD.
